Bounds and asymptotics for the rate of convergence of birth-death processes

Share/Save/Bookmark

Doorn, E.A. van and Zeifman, A.I. and Panfilova, T.L. (2009) Bounds and asymptotics for the rate of convergence of birth-death processes. Teoriya Veroyatnostei i ee Primeneniya, 54 (1). pp. 18-38. ISSN 0040-361X

[img] PDF
Restricted to UT campus only
: Request a copy
12MB
Abstract:We survey a method initiated by one of us in the 1990's for finding bounds and representations for the rate of convergence of a birth-death process. We also present new results obtained by this method for some specific birth-death processes related to mean-field models and to the $M/M/N/N+R$ service system. The new findings pertain to the asymptotic behaviour of the rate of convergence as the number of states tends to infinity.
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/68684
Official URL:http://mi.mathnet.ru/eng/tvp2497
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page